Header menu link for other important links
X
Asymptotic analysis of a boundary optimal control problem on a general branched structure
, A.K. Nandakumaran, A. Sufian
Published in John Wiley and Sons Ltd
2019
Volume: 42
   
Issue: 18
Pages: 6407 - 6434
Abstract
We consider an optimal control problem posed on a domain with a highly oscillating smooth boundary where the controls are applied on the oscillating part of the boundary. There are many results on domains with oscillating boundaries where the oscillations are pillar-type (non-smooth) while the literature on smooth oscillating boundary is very few. In this article, we use appropriate scaling on the controls acting on the oscillating boundary leading to different limit control problems, namely, boundary optimal control and interior optimal control problem. In the last part of the article, we visualize the domains as a branched structure, and we introduce unfolding operators to get contributions from each level at every branch. © 2019 John Wiley & Sons, Ltd.
About the journal
JournalData powered by TypesetMathematical Methods in the Applied Sciences
PublisherData powered by TypesetJohn Wiley and Sons Ltd
ISSN01704214